MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVPZ20917
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of this pressure monitoring set, blood leakage was observed from the arterial line during the blood sampling.The sampling site and the pressure tubing were suddenly detached.The following information was unable to be obtained: the amount of leakage, whether the patient was an adult or child, whether a blood transfusion or prolonged hospitalization was required.There was no patient injury reported.
 
Additional Manufacturer Narrative
One vamp plus device was returned for evaluation.The reported issue was confirmed.As received, the pressure tubing was detached from z-site.Bond indication was observed on inserted portion of the detached tubing.There was no other visible inconsistency observed.A leak test could not be performed on the unit since the tubing was fully occluded with clotted blood.The sample was sent for further evaluation.A device history record review was unable to be completed as the lot number is unknown.The lot number for this device was not provided and is unknown, therefore, the full udi number is not available.The primary device identifier (di) number was provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
The device was sent to our product evaluation lab for further testing.The detached tubing od, measured 0.1395 near the point of detachment, which was within specification.An engineering evaluation was completed to assess for any manufacturing related processes which could be correlated to the complaint.As part of the complaint investigation process, no specific root cause was identified.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jon diaz
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key20186165
Report Number2015691-2024-06977
Device Sequence Number20597781
Product Code DXO
UDI-Device Identifier07460691950092
UDI-Public(01)07460691950092
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVPZ20917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown